| Catalog Number |
SEP8 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2022
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a thrombectomy procedure in the basilic vein using an indigo system separator 8 (sep8) and an indigo system aspiration catheter 7 (cat7).During the procedure, the physician completed approximately five passes using the sep8 and cat7.Subsequently, the distal end of the sep8 broke off while retracting it through the cat7.Therefore, the physician removed the sep8 and the broken piece of the sep8 was aspirated out using the cat7.The procedure was completed at this point.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.